Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 302019, 7 pages
http://dx.doi.org/10.1155/2014/302019
Research Article

Coefficient Estimates for a New Subclass of Analytic and Bi-Univalent Functions Defined by Hadamard Product

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 İzmit, Kocaeli, Turkey

Received 19 July 2014; Accepted 10 October 2014; Published 10 November 2014

Academic Editor: Jacek Dziok

Copyright © 2014 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and investigate a new general subclass of analytic and bi-univalent functions in the open unit disk . For functions belonging to this class, we obtain estimates on the first two Taylor-Maclaurin coefficients and .